Alert archive / Indiana / Small Craft Advisories in 2017
Small Craft Advisory 36, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at May 5, 2017, 3:51 PM EDT. It took effect at May 5, 2017, 5:00 PM EDT. It was in force for 49 hr.
The area
The counties it named.
The facts
- Issued
- May 5, 2017, 3:51 PM EDT (19:51 UTC)
- In effect from
- May 5, 2017, 5:00 PM EDT
- Expired
- May 7, 2017, 6:00 PM EDT
- In force
- 49 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
060 WHUS73 KIWX 051951 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 351 PM EDT FRI MAY 5 2017 LMZ043-046-060400- /O.CON.KIWX.GL.W.0011.000000T0000Z-170505T2100Z/ /O.NEW.KIWX.SC.Y.0036.170505T2100Z-170507T2200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 351 PM EDT FRI MAY 5 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 6 PM EDT SUNDAY. * WINDS...GUSTS UP TO 35 KNOT GALES ARE POSSIBLE THROUGH 5 PM. NORTH WINDS 15 TO 25 KNOTS THIS EVENING EASING TO 5 TO 15 KNOTS AFTER MIDNIGHT. NORTH WINDS INCREASE TO 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS ARE EXPECTED ON SATURDAY. * WAVES...WAVES 5 TO 8 FEET WITH OCCASIONAL WAVES TO 10 FEET THIS EVENING. WAVES SUBSIDING TO 2 TO 5 FEET AFTER MIDNIGHT. WAVES BUILDING TO 4 TO 10 FEET SATURDAY...WITH OCCASIONAL WAVES UP TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
269 WHUS73 KIWX 060303 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1103 PM EDT FRI MAY 5 2017 LMZ043-046-061115- /O.CON.KIWX.SC.Y.0036.000000T0000Z-170507T2200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1103 PM EDT FRI MAY 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... * WINDS...NORTH 10 TO 15 KNOTS OVERNIGHT. NORTH WINDS INCREASE TO 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS SATURDAY THROUGH SATURDAY NIGHT, GRADUALLY DIMINISHING ON SUNDAY. * WAVES...WAVES 3 TO 5 FEET BUILDING TO 5 TO 10 FEET SATURDAY AND CONTINUING THROUGH SATURDAY NIGHT, OCCASIONAL WAVES UP TO 13 FEET. WAVES GRADUALLY SUBSIDING ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
132 WHUS73 KIWX 060819 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 419 AM EDT SAT MAY 6 2017 LMZ043-046-061630- /O.CON.KIWX.SC.Y.0036.000000T0000Z-170507T2200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 419 AM EDT SAT MAY 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... * WINDS...NORTH 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS TODAY THROUGH TONIGHT, GRADUALLY DIMINISHING TO 10 TO 20 KNOTS ON SUNDAY. * WAVES...BUILDING TO 5 TO 10 FEET, OCCASIONALLY TO 13 FEET TODAY. 5 TO 10 FEET TONIGHT AND GRADUALLY SUBSIDING TO 3 TO 6 FEET ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
760 WHUS73 KIWX 061513 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1113 AM EDT SAT MAY 6 2017 LMZ043-046-062315- /O.CON.KIWX.SC.Y.0036.000000T0000Z-170507T2200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1113 AM EDT SAT MAY 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... * WINDS...NORTH 20 TO 30 KNOTS THROUGH TONIGHT, GRADUALLY DIMINISHING TO 10 TO 20 KNOTS ON SUNDAY. A FEW GUSTS UP TO 25 KNOTS SUNDAY FROM NEW BUFFALO MI TO ST JOSEPH MI. * WAVES...BUILDING TO 5 TO 10 FEET, OCCASIONALLY TO 13 FEET TODAY. WAVES 5 TO 10 FEET TONIGHT AND GRADUALLY SUBSIDING TO 3 TO 6 FEET ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
416 WHUS73 KIWX 062014 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 414 PM EDT SAT MAY 6 2017 LMZ043-046-070415- /O.CON.KIWX.SC.Y.0036.000000T0000Z-170507T2200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 414 PM EDT SAT MAY 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... * WINDS...NORTH 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS THIS EVENING. NORTH 10 TO 20 KNOTS SUNDAY WITH A FEW GUSTS TO 25 KNOTS. * WAVES...WAVES 5 TO 8 FEET OCCASIONALLY TO 12 FEET SUBSIDING TO 4 TO 7 FEET OCCASIONALLY TO 9 FEET THIS EVENING. WAVES 3 TO 6 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
024 WHUS73 KIWX 070305 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1105 PM EDT SAT MAY 6 2017 LMZ043-046-071115- /O.CON.KIWX.SC.Y.0036.000000T0000Z-170507T2200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1105 PM EDT SAT MAY 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... * WINDS...NORTH 15 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
468 WHUS73 KIWX 070814 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 414 AM EDT SUN MAY 7 2017 LMZ043-046-071615- /O.CON.KIWX.SC.Y.0036.000000T0000Z-170507T2200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 414 AM EDT SUN MAY 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
357 WHUS73 KIWX 071443 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1043 AM EDT SUN MAY 7 2017 LMZ043-046-072200- /O.CON.KIWX.SC.Y.0036.000000T0000Z-170507T2200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1043 AM EDT SUN MAY 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
783 WHUS73 KIWX 071949 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 349 PM EDT SUN MAY 7 2017 LMZ043-046-072200- /O.CON.KIWX.SC.Y.0036.000000T0000Z-170507T2200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 349 PM EDT SUN MAY 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTH 15 TO 25 KNOTS LATE THIS AFTERNOON DIMIMISHING TO 5 TO 10 KNOTS THIS EVENING. * WAVES...3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
661 WHUS73 KIWX 072226 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 626 PM EDT SUN MAY 7 2017 LMZ043-046-072330- /O.EXP.KIWX.SC.Y.0036.000000T0000Z-170507T2200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 626 PM EDT SUN MAY 7 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at May 5, 2:22 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, May 5, 2:22 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION National Weather Service Northern Indiana 222 PM EDT Fri May 5 2017 .SYNOPSIS... Issued at 143 PM EDT Fri May 5 2017 Periods of rain will continue for areas mainly east of Interstate 69 through early this evening with some additional flooding possible. Otherwise expect partly to mostly cloudy skies. Another weak wave will bring a chance of additional light rain west of I 65 late tonight. Lows will be around 40F. Cool conditions will persist into this weekend and early next week with mainly dry conditions expected. Low temperatures Saturday night could dip into the mid-upper 30s. Temperatures will drop into the low 30s Sunday night. Sensitive vegetation will need protection from the cold. && .SHORT TERM...(This Evening through Saturday) Issued at 222 PM EDT Fri May 5 2017 Ragged but intact mid level deformation zone stretching from nrn KY nwwd through se MI. Parent sw over nrn KY stretching attm and will reform newd to near KCLE overnight. Thus expect a continued slow ewd translation of diminishing deformation and end of light rain through nw OH toward sunset. Secondary upstream sw dropping nearly due south out of wrn Ontario looks to steer mainly west of CWA overnight fitting within wwd trending model guidance. Will bend/truncate pops tonight/Sat wwd to account. && .LONG TERM...(Saturday Night through Friday) Issued at 222 PM EDT Fri May 5 2017 Deep cyclone cutoff over the ern lakes Sat will elongate nwd into Hudson Bay Sun then shift swd as primary upr low center shifts out into the wrn Atlantic late Wed. This is a much different solution aloft over the Great Lakes than seen in prior days and will focus active frontal zone swwd from the cntrl plains ewd through the mid MS valley. As such and in light of good med range consensus agreement will drop bulk of mentionable pops mid to late period. Regardless neg height anomaly centered near Lake Ontario will keep steep/cold nrly feed into the OH valley intact through Mon. Proximal location of sfc ridge axis with clear skies and decoupling will make for several cold nights...coldest Sun night with frost/freeze conditions likely. Headlines will no doubt come out this weekend. Otherwise mid level troughing persisting through the lakes will squelch a more appreciable warmup and keep temps below normal through the end of the period. && .AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon) Issued at 143 PM EDT Fri May 5 2017 For the most part, expect conditions to remain MVFR to VFR at both TAF sites through the period. The only exception could be the batch of lower cloud cover/enhanced moisture approaching KSBN from Lake Michigan associated with an incoming wave. Since moving onshore, cloud observations at Michigan City and Benton Harbor have gone from VFR/MVFR to LIFR/IFR in a short period of time, with winds becoming slightly northwesterly. Models have been slow to catch onto this feature as far as ceilings/visibility go, so uncertainty exists about how far inland these lower ceilings will make it-given the drying in the wake of the exiting low pressure system to our southeast and it's associated deformation band. At the moment, it is steadily progressing eastward. KSBN is sitting in the region of drying now, but is on the eastern fringe of this moisture advection. Given lower confidence have BKN008 as a tempo through roughly 22Z. In the wake of this moisture/trough, expect clearing skies and VFR conditions. I am uncertain that the feature will reach FWA, so I left it out for now. Forecasters this afternoon/evening will need to monitor this closely for possible amendments. Tomorrow morning we will see another small wave approach, bringing MVFR conditions to the area. Some of the higher resolution models are even bringing in some showers to KSBN, but given low confidence just kept VCSH in the TAF for now. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...Gale Warning until 5 PM EDT this afternoon for LMZ043-046. && SYNOPSIS...MCD SHORT TERM...T LONG TERM...T AVIATION...MCD Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, May 5, 2:13 PM EDT, 1 hour 38 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 213 PM EDT Fri May 5 2017 INZ018-027-034-OHZ002-004-005-015-016-024-025-061000- Allen IN-Adams-Jay-Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert- Allen OH- 213 PM EDT Fri May 5 2017 This hazardous weather outlook is for portions of northern Indiana and northwest Ohio. .DAY ONE...This afternoon and Tonight Light to moderate rain will end by evening as flooding persisting in flood prone areas. Please see the flood warnings issued by this office for more information. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Minor to moderate river flooding is likely this weekend. Please see the latest river flood warnings issued by this office for more information. Patchy frost is likely Saturday night. Near freezing temperatures are possible Sunday night. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall totals and any observed flooding. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx INZ003>009-012>017-020-022-MIZ077>081-OHZ001-061000- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-White-Cass IN-Berrien- Cass MI-St. Joseph MI-Branch-Hillsdale-Williams- 213 PM EDT Fri May 5 2017 /113 PM CDT Fri May 5 2017/ This hazardous weather outlook is for portions of southwest Michigan...northern Indiana and northwest Ohio. .DAY ONE...This afternoon and Tonight Minor river flooding is possible. Please see the latest river flood warnings issued by this office for more information. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Minor river flooding is possible this weekend. Please see the latest river flood warnings issued by this office for more information. Minor to moderate river flooding is likely this weekend. Please see the latest river flood warnings issued by this office for more information. Patchy frost is likely Saturday night. Near freezing temperatures are possible Sunday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx INZ023>026-032-033-061000- Miami-Wabash-Huntington-Wells-Grant-Blackford- 213 PM EDT Fri May 5 2017 This hazardous weather outlook is for portions of northern Indiana. .DAY ONE...This afternoon and Tonight Flooding will persist in flood prone areas. Please see the flood warnings issued by this office for more information. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Minor to moderate river flooding is likely this weekend. Please see the latest river flood warnings issued by this office for more information. Patchy frost is likely Saturday night. Near freezing temperatures are possible Sunday night. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any observed flooding. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx LMZ043-046-061000- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 213 PM EDT Fri May 5 2017 This hazardous weather outlook is for portions of The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...This afternoon and Tonight A Gale Warning is in effect through this afternoon with conditions hazardous to small craft persisting overnight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Conditions hazardous to small craft will persist through late Sunday. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx
In the hours before
Local storm report, May 5, 9:59 AM EDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
959 AM EDT FRI MAY 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN HARTFORD CITY 40.46N 85.37W
05/05/2017 M3.16 INCH BLACKFORD IN COCORAHS
COCORAHS STATION IN-BL-9, HARTFORD CITY.
0700 AM HEAVY RAIN HARTFORD CITY 40.45N 85.37W
05/05/2017 M3.13 INCH BLACKFORD IN COCORAHS
COCORAHS STATION IN-BL-15, (KC9DCR)HARTFORD
CITY 0.3 SSW.
0700 AM HEAVY RAIN 1 SSW BLAINE 40.39N 85.06W
05/05/2017 M2.84 INCH JAY IN COCORAHS
COCORAHS STATION IN-JY-8, 1 SSW BLAINE.
0845 AM HEAVY RAIN BLUFFTON 40.74N 85.17W
05/05/2017 M2.72 INCH WELLS IN MESONET
MESONET STATION BLFI3, BLUFFTON.
0910 AM HEAVY RAIN 4 NE NINE MILE 41.02N 85.18W
05/05/2017 M2.72 INCH ALLEN IN MESONET
MESONET STATION E9914, 3 NE NINE MILE.
0700 AM HEAVY RAIN 1 ENE UPLAND 40.47N 85.50W
05/05/2017 M2.66 INCH GRANT IN COCORAHS
COCORAHS STATION IN-GR-29, UPLAND.
0845 AM HEAVY RAIN 1 N LINN GROVE 40.66N 85.03W
05/05/2017 M2.65 INCH ADAMS IN MESONET
MESONET STATION LYNI3, LINN GROVE.
0700 AM HEAVY RAIN 3 NNW SHAMROCK LAKES 40.45N 85.45W
05/05/2017 M2.64 INCH GRANT IN COCORAHS
COCORAHS STATION IN-GR-24, 3 NW SHAMROCK
LAKES.
0700 AM HEAVY RAIN 2 NNE MARION 40.58N 85.66W
05/05/2017 M2.51 INCH GRANT IN CO-OP OBSERVER
CO-OP OBSERVER STATION MZZI3, MARION 2N.
0845 AM HEAVY RAIN NORWAY 40.78N 86.76W
05/05/2017 M2.51 INCH WHITE IN MESONET
MESONET STATION TCNI3, NORWAY.
0903 AM HEAVY RAIN 2 ESE SOMERSET 40.66N 85.79W
05/05/2017 M2.50 INCH WABASH IN MESONET
MESONET STATION C9558, 2 ESE SOMERSET.
&&Local storm report, May 5, 12:08 PM EDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1208 PM EDT FRI MAY 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 PM HEAVY RAIN WILLSHIRE 40.75N 84.79W
05/05/2017 M3.10 INCH VAN WERT OH EMERGENCY MNGR
SR-49 CLOSED NORTH OF WILLSHIRE DUE TO HIGH
WATER FROM ST MARYS RIVER.
&&
THLocal storm report, May 5, 12:28 PM EDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1228 PM EDT FRI MAY 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 PM FLOOD 2 ESE BLUFFTON 40.73N 85.14W
05/05/2017 WELLS IN TRAINED SPOTTER
1 TO 2 FEET OF WATER OVER ROAD AT RIVER RD
AND 450 E. RIVER RD CLOSED.
&&The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 4:31 PM EDT | Areal Flood Warning | IWX | Adams, Blackford, Cass, Grant, Huntington, Jay and 3 more | 12 hr |
| May 4, 9:44 PM EDT | River Flood Warning | IWX | Henry | 4 days |
| May 4, 9:44 PM EDT | River Flood Warning | IWX | Defiance | 3 days |
| May 4, 9:44 PM EDT | River Flood Warning | IWX | Putnam | 35 hr |
| May 4, 9:44 PM EDT | River Flood Warning | IWX | Putnam | 5 days |
Nearby
Small Craft Advisories in Indiana, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.